www.imoa360.com
Rhabdomyolysis after lamotrigine overdose: a case report and
Sokratis E.  不详

  Literature Introduction
Published journals:Unknown
Title:Rhabdomyolysis after lamotrigine overdose: a case report and review of the literature
Author name:Sokratis E. Karaoulanis,corresponding author Markos Syngelakis, and Konstantinos Fokas
【 Abstract】 Background Lamotrigine is an effective anticonvulsant drug that has also been demonstrated to be effective in the treatment of bipolar disorder. We report a case of rhabdomyolysis after intentional overdose in a woman aged 48.Case presentation A 48-year-old female presented to the emergency department after an acute ingestion of 6 g of lamotrigine. The patient suffered from bipolar disorder, and she was taking lamotrigine and olanzapine. At that point, she had a major depressive episode, and she wanted to commit suicide. Activated charcoal was administered in the emergency department. Her vital signs were still normal, and she entered the Medical clinic, where she had been there for 2 days in a good condition. The hematological and biochemical results were normal. On the fourth day, the levels of creatine phosphokinase (CPK) showed remarkable increase (2500 IU/ml). Fluid and bicarbonate intravenous administration was performed, and CPK levels returned to normal after 3 days.Conclusion The majority of patients exposed to lamotrigine in overdose experienced no toxic clinical effects. The most common clinical effects are drowsiness and lethargy, vomiting, nausea, ataxia, dizziness/vertigo, and tachycardia. In this case report, the patient was alert and did not have any serious complications, except for mild rhabdomyolysis, which was the main consequence of lamotrigine overdose.



登录注册本站会员,可查看全文
收藏
相关推荐